# SDR UHLA201509150743

- Difficulty date: September 15, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 29,471 hours, 17,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Not Reported
- Location: Frames 17-21
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER BETWEEN FRAMES 17 AND 21 AT STR 22L-23L REQUIRES REPLACEMENT OF EXTERNAL MS20470AD RIVETS IAW ETD2010-170-00952B.  THE LT SECTION OF THE FWD FUSELAGE SKIN AT FRAMES 17L TO 21L AND BETWEEN STR 22L TO 23L WAS REPAIRED IAW ETD2010-170-00952, REV B.  MAJOR REPAIR.
